# SDR ASAA2017060921005

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,000 hours, 11,963 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING BUG STUCK ON 102 HEADING CAN NOT BE MOVED. ACFT GROUNDED. UNABLE TO DUPLICATE, HEADING DISPLAY ON MCP AND ND OPERATE NORMALLY IAW AMM 22-11-34.
